# SDR 2009FA0000515

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: General aviation
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 10,735 hours, 9,459 cycles
- Engine: Allsn AE3007A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPT DV WINDOW BLEW SEAL AT 27,000 FT.  EMERGENCY DECLARED AND EMERGENCY DECENT WAS ESTABLISHED.  ACFT WAS ABLE TO MAINTAIN PRESSURE THROUGHOUT DECENT.  ACFT WAS REMOVED FROM SERVICE.  MEL 2118 SYS AND RETURNED BACK TO SERVICE.
